# SDR AALA202305125353

- Difficulty date: January 24, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK AFT PRESSURE BULKHEAD RIGHT LOWER END RIGHT BUTT LINE 30 CORRODED. CORROSION LOCATED AT STA 1016 AND RIGHT BUTT LINE 30. REMOVED AND REPLACED INTERCOSTAL.
